# SDR DALA2018112806864

- Difficulty date: November 28, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,251 hours, 53,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOVED. REPLACED SLIDE DUE TO PIN NOT ENGAGED. INSTALLED SLIDE L1 DOOR PER CARD 2561-4964.
